Our expert says:
Eating Disorders Expert
I think I responded to your private email yesterday. Taking steroids can certainly lend to mood changes and behaviuoural changes, and cannot be condoned as a weight loss strategy. I do suggest that you employ family members to all sit down with her and voice their concerns and that your GF needs to seek some medical advice on the dangers associated with the use. I cannot condone any medications that are used for weight loss that are not supervised by a reputable medical professional. Ideally, she shouldn't need to be taking steroids at all, and merely eating and exercising moderately. I do not know your GF's weight and height, so am not sure whether she is also being unrealistic in trying to lose weight. Speak to your GF in a compassionate manner, but be honest in your concern. It might be helpful if you both go to her GP for some professional advice.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.